# SDR IPXA2015050488674

- Difficulty date: May 2, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,166 hours, 11,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE T/S IAW FIM 33-52-01-00, BLOCKS 1-15. FOUND WIRE B362-154-20 SHORTED TO GROUND, REF WDM 33-52-01. REPAIRED WIRE IAW SWPM 20-10-03, EMERGENCY LIGHTS OPS NORMAL. PRIOR TO REPAIRING WIRE, REPLACED POWER SUPPLY IAW MM 33-51-01, NO HELP. IPC REF 33-51-01-05-015.
